JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Josip E. Pecaric    
    Editor and Author  
    Email: pecaric@mahazu.hazu.hr  
    URL: http://mahazu.hazu.hr/DepMPCS/indexJP.html  

Faculty of Textile Technology,
University of Zagreb,
Pierottijeva 6,
10000 Zagreb,

    Research Areas :  
Other : Prefers papers to be sent in triplicate via mail.  
    Articles: Further Reverse Results for Jensen's Discrete Inequality and Applications in Information Theory   Volume 2, Issue 1
    On Some Applications of the AG Inequality in Information Theory   Volume 2, Issue 1
    Inequalities related to the Chebychev Functional Involving Integrals Over Different Intervals   Volume 2, Issue 2
    Comments on Some Analytic Inequalities   Volume 4, Issue 1
    Reverse Inequalities on Chaotically Geometric Mean via Specht Ratio, II   Volume 4, Issue 2
    On Grüss Type Inequalities of Dragomir and Fedotov   Volume 4, Issue 5
    Hilbert-Pachpatte Type Multidimensional Integral Inequalities   Volume 5, Issue 2
    On an Integral Inequality   Volume 5, Issue 2
    A Discrete Euler Identity   Volume 5, Issue 3
    On Landau Type Inequalities for Functions with Hölder Continuous Derivatives   Volume 5, Issue 3
    Note on Feng Qi's Integral Inequality   Volume 5, Issue 3
    Note on Some Hadamard-Type Inequalities   Volume 5, Issue 3
    On Some Polynomial-like Inequalities of Brenner and Alzer   Volume 6, Issue 1
    A Variant of Jessen's Inequality and Generalized Means   Volume 7, Issue 1
    Generalized Multivariate Jensen-Type Inequality   Volume 7, Issue 4
    On an Inequality of Ostrowski type   Volume 7, Issue 4
    A Note on the Hölder Inequality   Volume 7, Issue 5
    Companion Inequalities to Jensen's Inequality for $m$-convex and $(\alpha,m)$-convex Functions   Volume 7, Issue 5
    On an Inequality of V. Csiszár and T.F. Móri for Concave Functions of Two Variables   Volume 8, Issue 3
    Hilbert-Pachpatte Type Inequalities From Bonsall's Form of Hilbert's Inequality   Volume 9, Issue 1
    On Some Inequalities for $p$-Norms   Volume 9, Issue 1
    A Variant of Jessen's Inequality of Mercer's Type for Superquadratic Functions   Volume 9, Issue 3
    On a Generalization of the Hermite-Hadamard Inequality II   Volume 9, Issue 4
    Hadamard Type Inequalities for $m$-Convex and $(\alpha,m)$-Convex Functions   Volume 9, Issue 4
    Cauchy's Means of Levinson Type   Volume 9, Issue 4
    Dragomir-Agarwal Type Inequalities for Several Families of Quadratures   Volume 10, Issue 3
    Hardy-Hilbert Type Inequalities with Fractional Kernel in $R^n$   Volume 10, Issue 4

      search [advanced search] copyright 2003 terms and conditions login